Alert archive / West Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 92, NWS Pittsburgh, PA

June 30, 2021Brooke County, Marshall County, Ohio County, West Virginia; Belmont County, Harrison County, Jefferson County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 30, 2021, 1:56 PM EDT for Brooke County, Marshall County, Ohio County, West Virginia; Belmont County, Harrison County, Jefferson County, Ohio. It was in force for 34 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2021, 1:56 PM EDT (17:56 UTC)
Expired
Jun 30, 2021, 2:30 PM EDT
In force
34 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Belmont County, OH, Harrison County, OH, Jefferson County, OH, Brooke County, WV, Marshall County, WV, Ohio County, WV

The radar

The Pittsburgh radar (KPBZ), 68 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 1:59 PM EDTTSTM WND DMGLafferty, OHEMERGENCY MANAGER REPORTING MULTIPLE TREES DOWN OVER COUNTY ROAD 10 IN LAFFERTY. TIME ESTIMATED BASED ON RADAR.
Jun 30, 2:08 PM EDTTSTM WND DMGEcho, OHREPORT OF MULTIPLE TREES DOWN ALONG WILLOW GROVER ROAD. TIME ESTIMATED BASED ON RADAR.
Jun 30, 2:19 PM EDTTSTM WND DMGElm Grove, WVREPORT OF GIANT TREES DOWN AND MUCH OF THE AREA WITHOUT POWER. TIME ESTIMATED BASED ON RADAR.
Jun 30, 2:24 PM EDTTSTM WND DMGWest Liberty, WVPICTURES SHOW SIGNIFICANT DAMAGE TO LARGE TREE BRANCHES NEAR WEST LIBERTY. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 11:47 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
807 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

023 
WUUS51 KPBZ 301756
SVRPBZ
OHC013-067-081-WVC009-051-069-301830-
/O.NEW.KPBZ.SV.W.0092.210630T1756Z-210630T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
156 PM EDT Wed Jun 30 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Harrison County in east central Ohio...
  Southern Jefferson County in east central Ohio...
  Northeastern Belmont County in east central Ohio...
  Ohio County in northern West Virginia...
  Marshall County in northern West Virginia...
  Brooke County in northern West Virginia...

* Until 230 PM EDT.

* At 156 PM EDT, a severe thunderstorm was located near St.
  Clairsville, moving east at 40 mph.

  HAZARD...Wind gusts to 70 mph.

  SOURCE...Radar.

  IMPACT...Trees snapped and uprooted. Power outages can be 
           expected.

* Locations impacted include...
  Wheeling...                       Steubenville...
  Martins Ferry...                  St. Clairsville...
  Bellaire...                       Cadiz...
  Warwood...                        Wellsburg...
  Bethlehem...                      West Liberty...
  Triadelphia...                    Clearview...

This includes the following highways...
  Interstate 70 in Ohio between mile markers 207 and 225.
  Interstate 70 in West Virginia between mile markers 0 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm has a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!

Continuous cloud-to-ground lightning is occurring with this storm.
Move indoors immediately.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3997 8104 4026 8118 4043 8080 4028 8055
      4005 8052
TIME...MOT...LOC 1756Z 261DEG 36KT 4013 8097 

HAIL...<.75IN
WIND...70MPH
 
$$
1 follow-up statement
392 
WWUS51 KPBZ 301820
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
220 PM EDT Wed Jun 30 2021

OHC013-067-081-WVC009-051-069-301830-
/O.CON.KPBZ.SV.W.0092.000000T0000Z-210630T1830Z/
Harrison OH-Jefferson OH-Belmont OH-Ohio WV-Marshall WV-Brooke WV-
220 PM EDT Wed Jun 30 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR SOUTHEASTERN HARRISON...SOUTHERN JEFFERSON...NORTHEASTERN
BELMONT...OHIO...MARSHALL AND BROOKE COUNTIES...

At 219 PM EDT, a severe thunderstorm was located over Tiltonsville,
or over Clearview, moving east at 40 mph.

HAZARD...Wind gusts to 70 mph.

SOURCE...Radar.

IMPACT...Trees snapped and uprooted. Power outages can be expected.

Locations impacted include...
Wheeling...                       Steubenville...
Martins Ferry...                  St. Clairsville...
Bellaire...                       Cadiz...
Warwood...                        Wellsburg...
Bethlehem...                      West Liberty...
Triadelphia...                    Clearview...

This includes the following highways...
  Interstate 70 in Ohio between mile markers 212 and 225.
  Interstate 70 in West Virginia between mile markers 0 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm has a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!

Continuous cloud-to-ground lightning is occurring with this storm.
Move indoors immediately.

Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3998 8096 4030 8110 4043 8080 4028 8055
      4005 8052
TIME...MOT...LOC 1819Z 261DEG 36KT 4017 8066 

HAIL...<.75IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 1:28 PM EDT, 28 minutes earlier.

Area forecast discussion, Jun 30, 1:28 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
128 PM EDT Wed Jun 30 2021

.SYNOPSIS...
Warm and humid conditions will give way to showers and storms
this afternoon. Cooler weather is expected over the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Current conditions feature the development of showers and
thunderstorms into central and eastern OH as they track east through
the noon and into the afternoon. These cells are now breaking the cap
and tapping into the robust 3000 J/KG aloft. These are organizing as
well with good support aloft. Thus with the remnant boundary to the
north, further development is expected and so a Severe Thunderstorm
Watch has been issued. This will persist into the evening hours.

Nevertheless, have added pops through the afternoon period and into
the overnight as the front will keep convection going into the early
morning hours. Slightly slow storm motions, PWATs in the 1.6 to 1.7
range, and the potential of training due to the orientation of the
front, the threat of flooding is a concern. Will discuss the
potential for a Flash Flood Watch.

Occasional showers and storms will continue into Thursday as a cold
front crosses and the aforementioned upper trough continues to
deepen and pivots over the forecast area. The combination of the
slowing boundary and the west to east orientation combined with the
daytime heating on Thursday will lead to a possible eclipse of FFG in
many locations.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
By Thursday night, the boundary further slides southeast will cooling
temperatures and slightly drier air behind it. Aloft, ridging
attempts to intrude into the area cutting off moisture to the area
from the northwest. However, the pattern aloft yields a bit to a
semi blocking off the Atlantic coast. This keeps the upper low
meandering a bit longer. This will keep showers in place through
midday Friday. Models have had trouble with the exit of the blocking
feature but overall agree on an exit in precip by Friday afternoon
and evening. While a few showers may remain, and overall drying
pattern is likely.

With that said, have gone with slight chance pops in the Friday
night timeframe. With lessening amounts in time.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Shower remain but lessening chances and cooler temperature continue
Saturday with the upper low over the forecast area...followed by
drier conditions and near normal temperatures on Independence Day as
high pressure builds in from the west. The heat and drier conditions
return in

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
High pressure will maintain VFR until a pre-frontal shortwave prompts
widespread shower and thunderstorm development this
afternoon/evening. Much of the far north terminals and far southeast
terminals are still experiencing VFR. Northwest terminals are seeing
this convection. TEMPO TSRA are included for most ports this in
anticipation. Gusty winds, lightning, and hail are possible with
these thunderstorms.

MVFR/IFR cigs and vis are expected early tomorrow
morning under cold advection.

.Outlook...
Occasional restrictions are expected through Friday as a troughing
pattern results in periodic moist convection.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Jun 30, 12:56 PM EDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1256 PM EDT Wed Jun 30 2021

WVZ511>514-011700-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
1256 PM EDT Wed Jun 30 2021

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...This afternoon and tonight.

Strong thunderstorms will be possible this afternoon and evening.
Gusty winds will be the main threat. Localized flooding will also be
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Excessive rainfall may lead to instances of flooding Thursday and
Thursday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-509-510-011700-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-
1256 PM EDT Wed Jun 30 2021

...SEVERE THUNDERSTORM WATCH 326 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania,
northern West Virginia and the northern panhandle of West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Excessive rainfall may lead to instances of flooding Thursday and
Thursday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 30, 12:40 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1240 PM EDT Wed Jun 30 2021

OHZ050-059-PAZ021-029-WVZ002>004-301730-
Jefferson-Belmont-Washington-Allegheny-Marshall-Brooke-Ohio-
1240 PM EDT Wed Jun 30 2021

...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
AND HEAVY RAIN WILL AFFECT SOUTHEASTERN JEFFERSON...NORTHEASTERN
BELMONT...NORTHWESTERN WASHINGTON...SOUTHWESTERN ALLEGHENY...OHIO...
MARSHALL AND BROOKE COUNTIES...

At 1240 PM EDT, strong thunderstorms were clustered over Warwood,
moving east at 10 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
Mount Lebanon...                  Bethel Park...
Wheeling...                       McMurray...
Washington...                     Canonsburg...
Martins Ferry...                  Warwood...
Wellsburg...                      Bethlehem...
West Liberty...                   Triadelphia...

This includes the following highways...
  Interstate 70 in West Virginia between mile markers 0 and 14.
  Interstate 70 in Pennsylvania between mile markers 0 and 19.
  Interstate 79 in Pennsylvania between mile markers 37 and 60.
  Interstate 376 in Pennsylvania between mile markers 58 and 65.

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a building or vehicle.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4001 8071 4020 8081 4048 8016 4039 8004
      4028 8002 4013 8031
TIME...MOT...LOC 1640Z 262DEG 11KT 4012 8071
Special weather statement, Jun 30, 12:56 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Pittsburgh PA
1256 PM EDT Wed Jun 30 2021

PAZ020-021-073-301730-
Westmoreland-Beaver-Allegheny-
1256 PM EDT Wed Jun 30 2021

...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
AND HEAVY RAIN WILL AFFECT SOUTH CENTRAL BEAVER...ALLEGHENY AND
NORTHWESTERN WESTMORELAND COUNTIES...

At 1256 PM EDT, strong thunderstorms were clustered over Pittsburgh,
moving northeast at 40 mph.

Wind gusts up to 45 mph are possible with this storm.

Locations impacted include...
Pittsburgh...                     Penn Hills...
Mount Lebanon...                  Bethel Park...
Ross Township...                  McCandless Township...
Monroeville...                    Moon Township...
McKeesport...                     Franklin Park...
Shaler Township...                Plum...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 37 and 60.
  Interstate 79 in Pennsylvania between mile markers 59 and 73.
  Interstate 376 in Pennsylvania between mile markers 49 and 58, and
  between mile markers 63 and 84.

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a building or vehicle.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4028 8002 4047 8015 4042 8029 4052 8037
      4067 7986 4067 7976 4044 7959
TIME...MOT...LOC 1656Z 244DEG 35KT 4045 7996
Local storm report, Jun 30, 1:17 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
117 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     PLEASANT GROVE          39.95N  81.96W
06/30/2021                   MUSKINGUM          OH   911 CALL CENTER

            NUMEROUS TREES WITH POWER LINES DOWNED ACROSS THE TOWN.

&&

EVENT NUMBER PBZ2101829

FLH
Special weather statement, Jun 30, 1:29 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
129 PM EDT Wed Jun 30 2021

OHZ059-PAZ029-031-WVZ002>004-301800-
Belmont-Greene-Washington-Marshall-Brooke-Ohio-
129 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
EASTERN BELMONT...SOUTHERN WASHINGTON...NORTHWESTERN GREENE...OHIO...
MARSHALL AND BROOKE COUNTIES...

At 129 PM EDT, a strong thunderstorm was located near Wolfdale, or
near Washington, moving east at 20 mph.

Wind gusts up to 45 mph are possible with this storm.

Locations impacted include...
Wheeling...                       Washington...
Canonsburg...                     Martins Ferry...
Warwood...                        Bethlehem...
West Liberty...                   Triadelphia...
Valley Grove...                   Cecil-Bishop...
Wolfdale...                       McGovern...

This includes the following highways...
  Interstate 70 in West Virginia between mile markers 1 and 14.
  Interstate 70 in Pennsylvania between mile markers 0 and 31.
  Interstate 79 in Pennsylvania between mile markers 27 and 49.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4016 7999 4000 8033 3995 8069 4011 8075
      4034 8019 4033 8017
TIME...MOT...LOC 1729Z 273DEG 19KT 4016 8036
Local storm report, Jun 30, 1:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
138 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     TSTM WND DMG     2 S CAMBRIDGE           40.00N  81.59W
06/30/2021                   GUERNSEY           OH   911 CALL CENTER

            TREES AND POWER LINES DOWN ALONG RTE 209W WEST AT
            BYESVILLE. ALSO TREES DOWN ON PETERS CREEK RD. AT CASTLE
            STATION VFD.

&&

EVENT NUMBER PBZ2101830

FLH
Special weather statement, Jun 30, 1:52 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
152 PM EDT Wed Jun 30 2021

PAZ023-301815-
Indiana-
152 PM EDT Wed Jun 30 2021

...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
AND HEAVY RAIN WILL AFFECT EAST CENTRAL INDIANA COUNTY...

At 152 PM EDT, strong thunderstorms were clustered 7 miles northwest
of Northern Cambria, or 15 miles northeast of Indiana, moving east at
20 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
Clymer...                         Cherry Tree...
Dixonville...                     Commodore...

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4072 7881 4058 7887 4059 7909 4073 7909
      4081 7881 4072 7880
TIME...MOT...LOC 1752Z 248DEG 18KT 4072 7889

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 12:40 PM EDTSpecial Weather StatementPBZBrooke, Ohio50 min
Jun 30, 1:04 PM EDTSevere Thunderstorm WarningPBZBrooke, Ohio26 min
Jun 30, 1:29 PM EDTSpecial Weather StatementPBZOhio31 min
Jun 30, 2:14 PM EDTFlash Flood WarningPBZBrooke, Hancock, Marshall, Ohio2 hr
Jun 30, 2:26 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock, Marshall, Ohio49 min
Jun 30, 3:04 PM EDTSpecial Weather StatementPBZHancock26 min
Jun 30, 4:14 PM EDTSpecial Weather StatementPBZMonongalia, Preston31 min
Jun 30, 5:26 PM EDTSpecial Weather StatementPBZHancock34 min
Jun 30, 5:58 PM EDTSevere Thunderstorm WarningPBZHancock47 min
Jun 30, 11:57 AM EDTSpecial Weather StatementPBZMuskingum33 min
Jun 30, 12:20 PM EDTSevere Thunderstorm WarningPBZGuernsey, Muskingum25 min
Jun 30, 12:37 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum, Noble, Tuscarawas23 min
Jun 30, 12:54 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum, Tuscarawas51 min
Jun 30, 1:21 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison, Monroe, Noble, Tuscarawas24 min
Jun 30, 1:38 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison, Monroe, Noble, Tuscarawas52 min
Jun 30, 4:52 PM EDTSpecial Weather StatementPBZCarroll, Columbiana23 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2021Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.